# SDR SWAA2021060178557

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 9,876 hours, 22,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAXI; FOUND CENTER AISLE OVERHEAD EMER EXIT LIGHT LENS HALF MISSING. (HEY; HALF WAS THERE!) /
